# SDR UALA2011070103239

- Difficulty date: June 29, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 80,079 hours, 12,886 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 181
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG START VALVE WILL NOT OPEN USING COCKPIT START SWITCH.  REPLACED OF LEFT ENGINE START SWITCH, NO HELP START VALVE DOES NOT OPERATE.  REPLACE NR 1 ENG START VALVE AND RESEATED NR 1 ENG N2 SPEED CARD, ENG STARTS NORMAL AND START SWITCH OPERATION NORMAL.
